On the exponential temporal decay of solutions and their derivatives for quasilinear parabolic equations

Yevgeni Shenker, Joseph J. Roseman

Research output: Contribution to journalArticlepeer-review

Abstract

A nonlinear model for temperature evolution in a one-dimensional rod is considered. Integral and uniform pointwise temporal exponential decay estimates for the solution and its derivatives are obtained. A method is demonstrated for derivatives up to the third order but seems to apply for derivatives of any order as well.

Original languageEnglish
Pages (from-to)198-223
Number of pages26
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume46
Issue number2
DOIs
StatePublished - Mar 1995

Fingerprint

Dive into the research topics of 'On the exponential temporal decay of solutions and their derivatives for quasilinear parabolic equations'. Together they form a unique fingerprint.

Cite this